Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What causes Cough,cold,fever,tiredness,malaise with body aches?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2751 Questions
Body pain, feeling cold, cough sometimes tired. Also if i take tablet fever will not be there for 3 hrs again after that i feel like i have fever. This is happening since tuesday!
Posted Wed, 5 Feb 2014 in General Health
Answered by Dr. Anshul Varshney 1 hour later
Brief Answer: URTI Detailed Answer: Dear XXXXXXX Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern. You probably are suffering from an Upper Respiratory Tract Infection (URTI). Cough , cold , fever , tiredness , malaise , body aches , all are part of it. I would suggest you to discuss with your doctor regarding the following treatment: 1. An Anti histaminic and anti allergic drug combination like LCZ Plus twice daily. 2. Tab Paracetamol twice or thrice daily. 3. Warm Saline gargles 4. Steam Inhalation. 5. An antibiotic like azithromycin may be given , if on examination he finds you very unwell. Still if in next 3 days you do not get relief , i would suggest you to get investigated. Get Well Soon This is my personal opinion based on details available here. If you still have any query you may please ask me. Stay Healthy. Dr Anshul Varshney , MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor